# SDR VNAA202403230003

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15379
- Aircraft time: 16,801 hours, 12,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN UNDER FOOTPRINT OF L/H VENTRAL FIN HAS NUMEROUS GOUGES AND DENTS.   REPAIRED FUSELAGE SKIN UNDER FOOTPRINT OF L/H VENTRAL FIN IAW MHI RJ REO 690-53-00-554 REV-- DATED 2024-03-01. REFERENCE TASK CARD FOR DETAILS OF WORK PERFORMED
